How do i get a replacement medicare card
So, I am on my third round of prednisone. I am 35 years old. When I was 32, my doctor did a physical and told me I was extremely healthy. ahhhh, how fast a little white pill can change things.
First time for asthma in October 2005 (10 for a week, 5 for a week) Little did I know. it stopped a chronic cough of 17 years though, so I thought it was the WONDER drug and couldn't understand why the doctors were reluctant to prescribe it to me a second time when the cough came back before the asthma medicines got it under control.
January 2006 - I got this weird rash/sores on my legs, hospitalized until they came up with a diagnoses - Vasculitis (the disease). 40 mg prednisone for about 9 months. I disagree with the diagnoses and by then figured out how bad prednisone was, tapered off down to zero, illness never came back. Really bad moon face, hairy face, prednisone hump, not too bad on the weight
gain, I walked and exercised my little heart out. Though I did get high blood pressure from the prednisone and became very hard to draw blood from.
March 2007 - Hopsitalized again, this time with a Hemglobin count of 6. I'd had some issues for a couple of months before this (dirrehea, blood in my stool) but thought it was probably IBS and no big deal. because I still had the diagnoses of Vasculitis from the previous year, the doctors had warned me if I got ill (had the flu) that I'd get really sick. back on 40 mg of prednisone and with a new diagnoses of Ulcerative Colitis (turns out the vasculitis was a symptom, not the separate disease). This time, I have not been able to taper off, every time we try to lower my dose of prednisone, the internal bleeding starts up again.
Now I have the moon face again, but even worse in my opinion is I've developed type 2 diabetes from being on prednisone. has anyone else developed diabestes from pred?Source: deathtopred.livejournal.com